Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have itchy red patch on arm, reappears after subsiding. Stopped wearing watch had nickel. What is it?

I developed an itchy rash on my inner left arm awhile ago. Only there and nowhere else on my body. It's an patch of red bumps that become so itchy that I have to scratch hard for relief. Then hours later it may be gone and reappear tomorrow or another day. It comes and goes during the week. I havent changed detergent or soaps or are on any new meds. I was recently wearing a new watch that might have had some nickel in the metal, and have stopped wearing it for a couple of weeks now. What can it be??
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
It might possibly be contact dermatitis which is an allergic reaction to something your skin is in contact with. Also possible to have a fixed drug eruption caused by taking something internally (ie: medication, birth control pill, food, or something ingested). Also possibly could be ringworm (a fungal infection). For relief, take antihistamines (Allegra, Benadryl, Zyrtec) daily and apply topical steroid (OTC cortisone too weak, stronger prescription strength steroids work better but need a doctor to prescribe) and also an antifungal cream. See a doctor or dermatologist to perform a PATCH test to see if you're allergic to nickel or other metal or other chemical or ingredient. Another possibility is atopic dermatitis or eczema which can be localized. This usually responds to topical steroids.
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor